About this Journal Submit a Manuscript Table of Contents
Journal of Probability and Statistics
Volume 2012 (2012), Article ID 167431, 16 pages
http://dx.doi.org/10.1155/2012/167431
Research Article

Bayesian Non-Parametric Mixtures of GARCH(1,1) Models

School of Mathematics and Statistics, The University of Western Australia, Perth, Australia

Received 2 March 2012; Revised 16 May 2012; Accepted 18 May 2012

Academic Editor: Ori Rosen

Copyright © 2012 John W. Lau and Ed Cripps. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

John W. Lau and Ed Cripps, “Bayesian Non-Parametric Mixtures of GARCH(1,1) Models,” Journal of Probability and Statistics, vol. 2012, Article ID 167431, 16 pages, 2012. doi:10.1155/2012/167431